RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1995, Volume 59, Issue 1, Pages 3–48 (Mi izv1)  

This article is cited in 4 scientific papers (total in 4 papers)

Smooth structure and differential operators on a locally compact group

S. S. Akbarov


Abstract: We describe the structure of differential operators (that is, locally linear operators in the space of Bruhat smooth functions) on an arbitrary locally compact group $G$.

Funding Agency Grant Number
Open Society Foundations 3 J000


Full text: PDF file (6592 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1995, 59:1, 1–44

Bibliographic databases:

UDC: 513.88+519.46
MSC: 22E30
Received: 10.11.1993

Citation: S. S. Akbarov, “Smooth structure and differential operators on a locally compact group”, Izv. RAN. Ser. Mat., 59:1 (1995), 3–48; Izv. Math., 59:1 (1995), 1–44

Citation in format AMSBIB
\Bibitem{Akb95}
\by S.~S.~Akbarov
\paper Smooth structure and differential operators on a~locally compact group
\jour Izv. RAN. Ser. Mat.
\yr 1995
\vol 59
\issue 1
\pages 3--48
\mathnet{http://mi.mathnet.ru/izv1}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1328553}
\zmath{https://zbmath.org/?q=an:0840.22006}
\transl
\jour Izv. Math.
\yr 1995
\vol 59
\issue 1
\pages 1--44
\crossref{https://doi.org/10.1070/IM1995v059n01ABEH000001}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995RZ88700001}


Linking options:
  • http://mi.mathnet.ru/eng/izv1
  • http://mi.mathnet.ru/eng/izv/v59/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. S. Akbarov, “Construction of the cotangent bundle of a locally compact group”, Izv. Math., 59:3 (1995), 445–470  mathnet  crossref  mathscinet  zmath  isi
    2. S. S. Akbarov, “Differential geometry and quantization on a locally compact group”, Izv. Math., 59:2 (1995), 271–286  mathnet  crossref  mathscinet  zmath  isi
    3. S. S. Akbarov, “Stereotype Approximation Property and the Uniqueness Problem for the Trace”, Funct. Anal. Appl., 33:2 (1999), 137–140  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. Beltita D., Nicolae M., “On universal enveloping algebras in a topological setting”, Studia Math., 230:1 (2015), 1–29  crossref  mathscinet  zmath  isi  scopus
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:361
    Full text:142
    References:22
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019